Viagra and Hearing Loss



Use of Viagra and similar drugs were at risk of impotence cause side effects on hearing health. Recent reports in Britain said the virility drug is associated with hundreds of cases of hearing loss among The Adam.
As a result, medical experts began to warn that the impotence drug has the potential to interfere with the organ of hearing.

Researchers from London's Charing Cross Hospital, Stoke Mandeville Buckinghamshire Hospital and the Royal Marsden Hospital in London reported cases of hearing loss associated with the consumption of Viagra. They proposed that these findings are followed up by official regulatory bodies in several continents.

As reported in the journal The Laryngoscope, some Viagra users across multiple continents namely Europe, America, East Asia and Australia reported that their hearing loss after using the pill. Recorded 47 men who allegedly suffered sensorineural hearing loss (sudden sensorineural hearing loss / SSHL) related to Viagra and similar drugs ie Cialis and Levitra. SSHL is a kind of hearing loss in the inner structure of one or both ears which can result in permanent hearing loss.

In England, there were 8 users have the same complaint. Meanwhile in America, there were 223 cases of even later deemed invalid because the data are not detailed.Until now, experts do not know exactly what causes Viagra can affect a person's hearing. Presumably it had something to do with the chemical chain reaction that triggers a knock on the inner ear.

The research reported that the average guy who hit the side effects of Viagra are those aged 57 years, although there were two other men who just turned 37.One spokesman for the research report it was confirmed that a report on the reactions that result from these drugs does not necessarily prove that it was caused by drug use.

Related :